zbMATH — the first resource for mathematics

On quiver varieties. (English) Zbl 0915.17008
Let \(U\) denote the enveloping algebra of the affine Lie algebra with symmetric Cartan matrix corresponding to a finite subgroup \(\Gamma\) in \(SL(T)\). Here \(T\) is a 2-dimensional complex vector space. In this paper the author gives an explicit description of the quiver variety corresponding to this situation. This is a projective algebraic variety (introduced by H. Nakajima, [see Duke J. Math. 76, 365-416 (1994; Zbl 0826.17026) and Duke J. Math. 91, 515-560 (1998)] which plays an important role in the theory of highest weight modules for \(U\). The result is given in terms of a natural bijection between the quiver variety and the variety consisting of certain \(S^\bullet(T) \times\Gamma\)-modules.
The construction is also carried over to the case where \(U\) is replaced by the enveloping algebra of the corresponding finite dimensional simple Lie algebra. In this case it is shown that the quiver variety describes the finite dimensional (highest weight) modules.

17B35 Universal enveloping (super)algebras
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
17B37 Quantum groups (quantized enveloping algebras) and related deformations
Full Text: DOI
[1] Bernstein, I.N.; Gelfand, I.M.; Ponomarev, V.A., Coxeter functors and Gabriel’s theorem, Uspekhi math. nauk, 28, 19-33, (1973) · Zbl 0269.08001
[2] Dlab, V.; Ringel, C.M., The preprojective algebra of a modulated graph, Lecture notes in math., 832, (1980), Springer-Verlag Berlin/New York, p. 216-231
[3] Gelfand, I.M.; Ponomarev, V.A., Model algebras and representations of graphs, Funkt. anal., 13, 1-12, (1979)
[4] Le Bruyn, L.; Procesi, C., Semisimple representations of quivers, Trans. amer. math. soc., 317, 585-598, (1990) · Zbl 0693.16018
[5] Lusztig, G., Quivers, perverse sheaves and enveloping algebras, J. amer. math. soc., 4, 365-421, (1991) · Zbl 0738.17011
[6] Lusztig, G., Affine quivers and canonical bases, Publ. math. I.H.E.S., 76, 111-163, (1992) · Zbl 0776.17013
[7] Lusztig, G., Quantum groups atv, Functional analysis on the eve of the 21st century: in honor of I. M. Gelfand, vol. I, Progr. in math., 131, (1995), Birkhäuser Basel, p. 199-221 · Zbl 0856.17013
[8] McKay, J., Graphs, singularities and finite groups, Proc. sympos. pure math., 37, (1980), Amer. Math. Soc Providence, p. 183-186
[9] Nakajima, H., Instantons on ALE spaces, quiver varieties and Kac-Moody algebras, Duke J. math., 76, 365-416, (1994) · Zbl 0826.17026
[10] Nakajima, H., Quiver varieties and Kac-Moody algebras, Duke J. math., 91, 515-560, (1998) · Zbl 0970.17017
[11] H. Nakajima, Lectures on Hilbert schemes of points on surfaces, 1996
[12] Weyl, H., The classical groups, (1939), Princeton Univ. Press Princeton · JFM 65.0058.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.